# SDR 2005UALA00885

- Difficulty date: August 25, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 50,483 hours, 27,823 cycles
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR FRAME CRACKED AFT SIDE LOWER STOP FITTING.
